MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.5/26; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.5/26; CORONARY DRUG-ELUTING STENT
Model Number 401760
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/27/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The orsiro drug-eluting stent system was chosen for the treatment.A coronary dissection was detected during the placement of the orsiro stent system.
 
Additional Manufacturer Narrative
Combination product: yes.Neither the complaint instrument nor the angiographic material was provided for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in process and final inspection.Based on the conducted investigations no manufacturing related root cause could be identified.It should be noted that, according to the physician, the orsiro us was properly deployed and the perforation was successfully sealed with the second orsiro.There was no malfunction of the device and the complaint event is not noted in the cathlab report.

Brand Name
ORSIRO (US) 2.5/26
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key10449580
Report Number1028232-2020-03556
Device Sequence Number14333798
Product Code NIQ
UDI-Device Identifier07640130439153
UDI-Public07640130439153
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2021
Device Model Number401760
Device Catalogue NumberSEE MODEL NO.
Device Lot Number06191511
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer10/02/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR